Alert archive / Pennsylvania / Areal Flood Advisories in 2020
Areal Flood Advisory 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 24, 2020, 12:53 AM EDT for Carbon County, Monroe County, Northampton County, Pennsylvania. It was in force for 89 min.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2020, 12:53 AM EDT (04:53 UTC)
- Expired
- Jun 24, 2020, 2:22 AM EDT
- In force
- 89 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Carbon County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769
WGUS81 KPHI 240453
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1253 AM EDT Wed Jun 24 2020
PAC025-089-095-240900-
/O.NEW.KPHI.FA.Y.0049.200624T0453Z-200624T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Monroe PA-Northampton PA-
1253 AM EDT Wed Jun 24 2020
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Southeastern Carbon County in northeastern Pennsylvania...
Central Monroe County in northeastern Pennsylvania...
Central Northampton County in eastern Pennsylvania...
* Until 500 AM EDT.
* At 1253 AM EDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause minor flooding in the advisory area.
Up to one inch of rain has already fallen.
* Some locations that could experience flooding include...
Bethlehem, East Stroudsburg, Nazareth, Bangor, Pen Argyl, Wind Gap,
Bath, Belfast, Tatamy, East Bangor, Steuben, Stormville,
Henryville, Brodheadsville, Kunkletown, Werry Lake, Gilbert,
Delaware Water Gap, Tannersville and Alpine Mountain.
Additional rainfall of up to one inch is expected over the area.
This additional rain will result in minor flooding.
This includes Interstate 80 in Pennsylvania between mile markers 303
and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4115 7515 4114 7509 4109 7504 4108 7502
4102 7506 4100 7511 4098 7514 4094 7511
4062 7531 4079 7559 4120 7514
$$
SFJ1 follow-up statement
024
WGUS81 KPHI 240622
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
222 AM EDT Wed Jun 24 2020
PAC025-089-095-240632-
/O.CAN.KPHI.FA.Y.0049.000000T0000Z-200624T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Monroe PA-Northampton PA-
222 AM EDT Wed Jun 24 2020
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHEASTERN CARBON...
CENTRAL MONROE AND CENTRAL NORTHAMPTON COUNTIES...
The heavy rain has ended, and flooding is no longer expected to pose
a threat.
LAT...LON 4115 7515 4114 7509 4109 7504 4108 7502
4102 7506 4100 7511 4098 7514 4094 7511
4062 7531 4079 7559 4120 7514
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 23, 9:20 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 23, 9:20 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 920 PM EDT Tue Jun 23 2020 .SYNOPSIS... Low pressure will track between the eastern Great Lakes and Hudson Bay through tonight. An associated cold front will work its way across our region late tonight and Wednesday morning, then weak high pressure builds to our south Thursday and Friday. A warm front lifts across our region early Saturday, then a cold front should arrive early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Thunderstorm coverage has been gradually increasing early this evening across PA into northern parts of Delmarva in association with a prefrontal trough. The actual cold front is located farther west over western PA into Ohio. As of 7 PM, ML CAPEs still 1500-2000+ j/kg over SE PA into northern Delmarva. However the lift and shear here is marginal which is why storms have been struggling to sustain themselves and get organized. As we go through the evening, expect aformentioned storms to move east affecting eastern PA into northern Delmarva. This will occur as the trough and cold front move east toward the region. Instability will gradually be on the decline and the best forcing and shear will be just north/west of the region. That said, there will still be some potential for a few storms to be strong to borderline severe...similar to what we've seen with storms that past few days. Also, by late this evening into the overnight as the cold front approaches and only slowly moves across the area it's possible could set up a training or backbuilding pattern and produce locally heavy rainfall. Best chances for this will be near and N/W of the I-95 corridor. In fact not confident areas S/E of here towards the coast will see showers/storms as they may be largely diminished before reaching that far. So all and all, a tricky forecast that will require close attention. Showers/storms should eventually be diminishing prior to dawn. Since the cold front won't be moving through until late, it will be another warm and sticky night with lows mainly in the upper 60s to mid 70s. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The cold front will exit off the coast early Wednesday, taking the bulk of any remaining precipitation with it. Some lingering showers may remain possible across northern and eastern areas as the front may not push away from the coast that quickly. Winds will shift to the west-northwest and drier and somewhat cooler air will filter into the region. It will feel much more comfortable as the west to northwest winds help to drop those sticky 65+ dew points back down to more reasonable values, in the mid 50s or so. With the cooler air we should see highs not quite as high as they have been the past few days and generally remaining in the low to mid 80s, with some 70s across the higher terrain. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Summary...Some cooling but noticeably less humid air into Friday, then hotter and much more humid over the weekend into early next week. Synoptic Overview...An upper-level trough is forecast to morph into a closed low as it migrates across eastern Canada through late this week. The southern flank of this feature is then forecast to weaken into the weekend as some ridging arrives into the Mid-Atlantic region. A secondary trough or closed low then amplifies across the Great Lakes and Northeast later in the weekend into early next week. For Wednesday night through Friday...Incoming cyclonic flow occurs as an upper-level trough migrates into the Northeast and Mid- Atlantic regions. An impulse ejecting northeastward from the base of the trough may provide enough lift to result in some shower and thunderstorm activity mostly Thursday afternoon and evening especially from the Delaware Valley area south and east. The surface dew points may recover some, however still low enough and with plenty of boundary layer warming there is an inverted-V profile forecast in the lower levels. This potentially could lead to locally gusty winds with convection especially if enough instability is realized (stronger cores). The upper-level trough axis should swing across our area Friday as weak high pressure builds to our south, and while an afternoon isolated shower or thunderstorm cannot be ruled out we opted to keep a dry forecast going for now. The low- level warm air advection eventually increases with the northeastward development of a warm front by late Friday. For Saturday and Sunday...Our region is expected to be well within the warm sector Saturday as low pressure tracks well north of our region. Given the warm air advection and thus the building of heights, Saturday looks rather toasty with many places getting into the lower 90's. It will be noticeably more humid as well, although a little drying from aloft may try to mix down to the surface during peak heating. This will have an impact on the heat indices. It will be hot Sunday as well but with the anticipation of some more clouds and a little lowering of the heights, highs should be a few degrees lower than Saturday. A pre-frontal trough may move through Sunday as a weak cold front then arrives from the northwest. Given a strengthening closed low near northern New England amplifying southward, it could become convectively active Sunday. However, this will depend on the amount of forcing for ascent this far south and the timing of embedded short waves. For Monday and Tuesday...The aforementioned closed low may drift more southward during this time frame, holding up a cold front as it shifts just offshore by early Tuesday. Continued warmth and high enough dew points may combine to maintain some risk of convection, especially during the diurnal cycle each day. Temperatures should fall back some especially by Tuesday as our region becomes more influenced from the trough aloft. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Variable conditions this evening with VFR outside of any showers/storms. However scattered showers/storms moving in and affecting mainly areas near and NW of the I-95 corridor may bring temporary restrictions to sites in this corridor and N/W of here. This will occur mainly before 6z but especially in the 0-4z time frame. South to southwest winds around 5 to 10 knots with some gusts around 25 to 20 knots through this evening. Winds will veer more to the west late tonight, becoming light and variable in spots. MVFR ceilings possible between 08Z-12Z. Moderate confidence. Wednesday...MVFR ceilings early should give way fairly quickly to VFR conditions. West to northwest winds around 10 to 15 knots with gusts around 20 knots. High confidence. Outlook... Wednesday night...VFR. Winds becoming south around 5 knots or light and variable. High confidence. Thursday...A few showers and thunderstorms possible in the afternoon and evening especially from about PHL/PNE area south and east, otherwise mostly VFR. Southwest winds 5-10 knots. Low confidence. Friday...VFR overall. West to southwest winds 10 knots or less. Moderate confidence. Saturday and Sunday...Some showers and thunderstorms are possible especially during each afternoon and evening. Southwest winds 5-15 knots, becoming west Sunday. Low confidence. && .MARINE... Sub advisory conditions are expected to continue on the area waters through Wednesday. Winds may briefly gust around 25 knots with seas building to around 5 feet, mainly across the southern coastal waters tonight. However, it looks to be fairly short lived and with such a marginal case, will not issue an advisory at this time. Outlook... Wednesday night through Friday...The conditions are anticipated to be below Small Craft Advisory criteria. Some showers and thunderstorms possible Thursday. Saturday and Sunday...Some fog may occur each night and morning. Southwesterly flow will increase some at times, however the conditions overall are anticipated to be below Small Craft Advisory criteria. A few showers and thunderstorms are possible. Rip Currents... A low rip current risk is forecast for Wednesday with offshore winds around 10 knots though it should be noted, there will be an underlying long period swell so conditions will be borderline moderate rip risk range. Similar conditions are likely for Thursday. && .EQUIPMENT... The NOAA Weather Radio All Hazards broadcast from Hibernia Park, PA (WNG704) remains off the air until further notice due to damage to the antenna during the June 3 Derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Fitzsimmons/Meola Short Term...Meola Long Term...Gorse Aviation...Fitzsimmons/Gorse/Meola Marine...Gorse/Meola Equipment...
Hazardous weather outlook, Jun 23, 3:47 PM EDT, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 347 PM EDT Tue Jun 23 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-242000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 347 PM EDT Tue Jun 23 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Some showers or thunderstorms may produce enough heavy rain to result in localized flash flooding later this evening through the overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-242000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 347 PM EDT Tue Jun 23 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Some showers or thunderstorms may produce enough heavy rain to result in localized flash flooding later this evening through the overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-242000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 PM EDT Tue Jun 23 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 23, 10:12 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1012 PM EDT Tue Jun 23 2020
PAZ054-055-240300-
Monroe-Carbon-
1012 PM EDT Tue Jun 23 2020
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND WESTERN MONROE
COUNTIES...
At 1011 PM EDT, a strong thunderstorm was located over Beltzville
State Park, or near Lehighton, moving northeast at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lehighton, Mount Pocono, Tobyhanna, Palmerton, Jim Thorpe, Weatherly,
Pocono Pines, Pocono Raceway, Lake Harmony, Long Pond,
Albrightsville, Kresgeville, Sun Valley, Arrowhead Lake, Jonas,
Meckesville, Beltzville State Park, McMichael, Blakeslee and Penn
Forest Reservoir.
This includes the following highways...
Northeast Extension between mile markers 72 and 97.
Interstate 80 in Pennsylvania between mile markers 277 and 299.
Interstate 380 in Pennsylvania between mile markers 0 and 8.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4116 7528 4081 7552 4077 7569 4080 7582
4099 7579 4101 7573 4105 7577 4110 7577
4109 7576 4110 7575 4111 7572 4113 7569
4112 7564 4120 7557
TIME...MOT...LOC 0211Z 202DEG 23KT 4087 7566
FitzsimmonsSpecial weather statement, Jun 23, 10:39 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1039 PM EDT Tue Jun 23 2020
PAZ070-101>104-240315-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-
1039 PM EDT Tue Jun 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONTGOMERY...
NORTHEASTERN CHESTER AND NORTH CENTRAL DELAWARE COUNTIES...
At 1038 PM EDT, a strong thunderstorm was located near Paoli, or near
West Chester, moving northeast at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
West Chester, Norristown, Phoenixville, West Norriton, East Norriton,
Conshohocken, Collegeville, Trappe, Radnor Township, Valley Forge,
Plymouth Meeting, Paoli, King Of Prussia, Lionville-Marchwood, West
Goshen, Skippack, Bridgeport, Malvern, West Conshohocken and
Evansburg.
This includes the following highways...
Pennsylvania Turnpike between mile markers 316 and 336.
Northeast Extension between mile markers 21 and 26.
Interstate 76 in Pennsylvania between mile markers 327 and 335.
Interstate 476 in Pennsylvania between mile markers 12 and 19.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4027 7540 4009 7518 4008 7521 4009 7522
4006 7525 3994 7558 4001 7567
TIME...MOT...LOC 0238Z 231DEG 23KT 4003 7555
SFJSpecial weather statement, Jun 23, 11:39 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1139 PM EDT Tue Jun 23 2020
PAZ060-240415-
Berks-
1139 PM EDT Tue Jun 23 2020
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
At 1138 PM EDT, a strong thunderstorm was located near Richland, or
near Myerstown, moving northeast at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Reading, Wyomissing, Kutztown, Hamburg, Fleetwood, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Topton, Robesonia, Leesport,
Shoemakersville, Bernville, Lyons, Strausstown, Lenhartsville, Spring
Ridge, Fairview Hgts and Shillington.
This includes Interstate 78 in Pennsylvania between mile markers 10
and 40.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7600 4066 7594 4046 7565 4024 7603
4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0338Z 236DEG 24KT 4042 7625
SFJSpecial weather statement, Jun 23, 11:51 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1151 PM EDT Tue Jun 23 2020 PAZ055-240415- Monroe- 1151 PM EDT Tue Jun 23 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY... At 1150 PM EDT, a strong thunderstorm was located over Gilbert, or 13 miles south of Mount Pocono, moving northeast at 35 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Mount Pocono, East Stroudsburg, Delaware Water Gap, Stormville, Henryville, Brodheadsville, Kunkletown, Gilbert, Tannersville, Alpine Mountain, Rossland, Kresgeville, Sun Valley, Jonas, Reeders, Analomink, McMichael, Scotrun, Paradise Valley and Stroudsburg. This includes the following highways... Interstate 80 in Pennsylvania between mile markers 296 and 314. Interstate 380 in Pennsylvania between mile markers 0 and 2. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4103 7507 4084 7545 4093 7555 4119 7533 TIME...MOT...LOC 0350Z 222DEG 29KT 4093 7543 SFJ
Special weather statement, Jun 24, 12:38 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1238 AM EDT Wed Jun 24 2020
NJZ001-007-PAZ054-055-061-062-240515-
Sussex-Warren-Lehigh-Monroe-Northampton-Carbon-
1238 AM EDT Wed Jun 24 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX...NORTHWESTERN
WARREN...NORTHEASTERN LEHIGH...SOUTHEASTERN CARBON...CENTRAL MONROE
AND NORTHAMPTON COUNTIES...
At 1237 AM EDT, a strong thunderstorm was located over Saylorsburg,
or 14 miles south of Mount Pocono, moving northeast at 35 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Allentown, Bethlehem, Northampton, East Stroudsburg, Nazareth,
Bangor, Pen Argyl, Wind Gap, Bath, Walnutport, Belfast, Tatamy, East
Bangor, Steuben, Stormville, Werry Lake, Millbrook, Tannersville,
Reeders and Saylorsburg.
This includes the following highways...
Interstate 80 in Pennsylvania between mile markers 300 and 314.
Interstate 80 in New Jersey between mile markers 0 and 6.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4124 7513 4115 7515 4114 7509 4108 7503
4109 7500 4114 7493 4110 7486 4060 7541
4076 7560 4125 7521 4125 7516
TIME...MOT...LOC 0437Z 215DEG 29KT 4092 7530
SFJLocal storm report, Jun 24, 12:51 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HEAVY RAIN NORTH CATASAUQUA 40.66N 75.48W
06/24/2020 M0.98 INCH NORTHAMPTON PA TRAINED SPOTTER
FELL IN 37 MIN.
1230 AM FLOOD 1 NNW NORTHAMPTON 40.69N 75.50W
06/24/2020 NORTHAMPTON PA TRAINED SPOTTER
ROUTE 329 FLOODED IN PORTIONS OF
NORTHAMPTON, BATH, AND COPELY. TIME
ESTIMATED.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:12 PM EDT | Special Weather Statement | PHI | Carbon | 48 min |
| Jun 23, 10:39 PM EDT | Special Weather Statement | PHI | Montgomery | 36 min |
| Jun 23, 11:39 PM EDT | Special Weather Statement | PHI | Berks | 36 min |
| Jun 23, 11:51 PM EDT | Special Weather Statement | PHI | Monroe | 24 min |
| Jun 24, 12:04 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 115 min |
| Jun 24, 12:38 AM EDT | Special Weather Statement | PHI | Monroe, Northampton | 37 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2020Every areal flood advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.